It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board


Urology Board Index
Board Index > Urology | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey everyone, I joined this post b/c I can also relate to these symptoms.... I posted on another thread as well about irritated urethra. Anyways I had all the same symptoms, one day back in Oct I started to have UTI like symptoms. I had just had a previous infection (Yeast) because of anti bioticsI was taking previously. Anyways Went to the dr. Had blood in my urine( but I think that was because I was having spoting at the time) Dr could not find any infection, but I was having this extremely uncomfortable sensation down there and ALWATS feeling like I had to PEE!! Even when I would pee the feeling was still there and nothing would come OUT. I took the Cipro the dr have just in case and it MADE it worse, went to the emergency room where NO one could tell me what was going on. I had no infection of ANY kind, and I had every test done swabs and all about 6 times. Saw a gyno, he still couldnt tell me anything, and finally saw a urologist, and HE could still not tel me anything, except that after putting a camer inmy bladder that it "looked fine". He said there was a possibility of IC but he didnt think so. So that is what I have been dealing with for the last 4 months, thinking that I have IC, and terrified. I stopped going to Western docs and found a naturopath who said my issues could be caused from all the antibiotics I took and therefor ahve created YEAST that it causing havoc with my bladder and other organs. SO went of sugar completley, which helped a little and took antifungals. At my wits end and trying to think about what else could be causing this I thought about my PILL. WHY had I not thought this before? Why when I was eliminating all other bad stuff from my body, yeast, sugar etc why had I not thought of synthetic hormones in all this? When I thought back I realized that all of this happend when I satrted a NEW pack of pills after my period and continued to just get worse. Also I realized that every time I would start a new pack I would get the WORST reaction the first 8 days and then the symptoms would subside( not completley but managable) as the hormones changed before my period. When I was on my period, I would feel good. INTERESTING. So I have gone off my pills, and the firt2 days with out them I felt different, no pressure. second day the same. I then got my period from lack of hormones, but continued to feel good. I am at the point now where I would normally start my new pack after my period and when I normally would have the WORST reaction- constant peeing but no pain. I dont have this at all!!!!!! I dont have the reaction I normally would!!!!!!!!!! I stil have some frequency but not NEAR as much as I wuld if I had started my pills again. I almost feel normal. Another plus. Sex doesnt burn anymore, where it did before as well. It has started to feel good again! I am convinced that the pill must have something to do with all of this- hormones. I hope that by staying off all my symptoms will eventually go away, once my bladder is not being irritated day in and day out. I think it possibly became sensitive after all the antibiotics and yeast infection stuff- which caused my body to change in PH and theefore change in hormones too. Oh and one more thing, when I was looking up BC side affects, one side affect is A CYSTITIS LIKE SYNDROME, which they dont put on the leaflett in the pack. I hope I can be a help for others having this same experience. !! This has been a horrible time in my life as well, so I hope I can get to the bottom of it. Whatever I am doing, I seem to be on the right track!!!:p





All times are GMT -7. The time now is 01:16 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!